# SDR MTNA110620130002

- Difficulty date: November 6, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N916FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- Aircraft time: 24,690 hours, 27,474 cycles
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 200,  RT ENGINE SURGED FROM 56 PERCENT TO 72 PERCENT.  ONLY LASTED A SHORT TIME AND CREW DID NOT HAVE TIME TO CHECK THE OTHER INSTRUMENTS.  TROUBLESHOTING THE SYSTEM,  REPLACED THE ENGINE HARNESS ALONG WITH LOW PRESSURE AND HIGH PRESSURE FUEL FILTERS. TORQUE PROBE WAS REPLACED AND THE EEC WAS REPLACED.
